# SDR 03FDEA00002

- Difficulty date: January 3, 2003
- Submitted: January 5, 2003
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 70,584 hours, 20,361 cycles
- Engine: Ge CF6*
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 831651
- Part serial: 2555
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WITH WING ANTI-ICE ON NR 1, PNEUMATIC FAIL LIGHT ILLUMINATED, RAN RED TABS IAW TAFI, FOUND PRESSURE SWITCH FAULT,  LEFT WING.  REPLACED MANIFOLD FAILURE DET PRESSURE SWITCH.  OPERATIONS AND LEAK CHECK, GOOD IAW MM.
